Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Removed IUD due to pain, now taking patch, soreness and vagina pain, pink discharge. Yeast infection?

I just got my iud ( mirena ) taken out about a week ago because it was causing alot of pain . And now im back on the patch and now I have alot of soreness and sharp pains in my vagina . And a pink discharge . I think it may be from the say after pills they made me take after I toom out the mirena or a yeast infection ? Any suggestions ?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi, IUD'S like Mirena usually increase the chances of vaginal infections most likely the cause of the pain which led you to get it removed in the first place. The pain, soreness and discharge now appears to be due to the persistence of the same infection and less likely due to the intake of birth control pills. Discharge especially pink needs to be examined by your gynaec to ensure proper treatment.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor